# SDR HEEA955003

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6200 · Main Rotor System
- Part: Restraint Assy
- Part number: 214031601107
- Condition: Bearing Worn
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WORN.  RECEIVED INSTALLED ON N5748M ON 12-26-94.
